# SDR SWIA201126922

- Difficulty date: July 23, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 40,744 hours, 33,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Binding
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  (FLT 6303)  REPLACED THE AFT AND FORWARD PAX DOOR HINGE FAIRING.
